# SDR CALA2017052601558

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 60,557 hours, 25,028 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO BLUE SYSTEM LOW PRESSURE.  ACFT RETURNED TO GATE WITH BLUE SYS PUMP NOT OPERATING,  NO FLUID LOSE.  NO SYSTEM OVERHEAT,  PUMP OK.  CYCLED ACFT POWER AND PUMP OPERATION RESTORED.  BLUE QTY OVERSERVICED.  DRAINED TO PROPER LEVEL,  REMOVED AND REPLACED RELAYS 2709GJ, 2711GJ, AND 2712GJ.  RAN ENGINES AND PUMP OPERATED NORMAL. OVERRIDE FUNCTIONED NORMAL. ACFT OK TO CONTINUE.
